# SDR DALA2025080705917

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Cracked
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COMPLEX GALLEY COMPARTMENT UPPER AREA RIGHT TROLLEY CENTER RETAINER BLOCK  CRACKED.  R/R AFT COMPLEX GALLERY COMPARMENT UPPER AREA RIGHT TROLLEY CENTER RETAINER BLOCK IAW WC 2530- 01591-04D.
